Sup-norm estimates for Bergman-projections on regulated domains

Authors

  • Paula Erkkilä
  • Jari Taskinen

DOI:

https://doi.org/10.7146/math.scand.a-15054

Abstract

We give sufficient and necessary conditions for the boundedness of generalized Bergman projections on the space Lv(Ω). The conditions depend on the geometry of the simply connected domain ΩC.

Downloads

Published

2008-03-01

How to Cite

Erkkilä, P., & Taskinen, J. (2008). Sup-norm estimates for Bergman-projections on regulated domains. MATHEMATICA SCANDINAVICA, 102(1), 111–130. https://doi.org/10.7146/math.scand.a-15054

Issue

Section

Articles